# SDR REXA2022032200479

- Difficulty date: February 26, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3188241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DD7 CORRODED - REMOVED AND REPLACED INTERCOSTAL P/N 601R318826-1 AND CUP P/N 601R318824-1 AT DD7 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
